# SDR USAASB08098

- Difficulty date: October 20, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT 14L INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT SEAT 14L.  OPERATIONAL CHECK GOOD.
